# SDR SWAA2021102830533

- Difficulty date: October 14, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 32,404 hours, 19,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT WEB CORRODED AT WL 153, BS 787+8, RBL 20, BS 787+10; RBL 22, BS 787+11.5, RBL 24, BS 787+3, RBL 24, BS 787+14, RBL 26, AND BS 787+16, RBL 26.  DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-60-15-1A-1, PAR 4G.  LOCATED AND DRILLED NEW WEB  IAW SRM 51-40-05-OG-0 DWG 146A8123.  INSTALLED THE NEW CUTOUT WEB IAW DWG 146A8340 REV-, AND SRM 51-40-02.
